Alert archive / Arizona / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 31, NWS Phoenix, AZ

August 8, 2012Gila County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Aug 8, 2012, 4:42 PM MST for Gila County, Arizona. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2012, 4:42 PM MST (23:42 UTC)
Expired
Aug 8, 2012, 5:30 PM MST
In force
48 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon

County Gila County, AZ

The radar

The Phoenix radar (KIWA), 91 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 5:10 PM MSTTSTM WND DMGHayden, AZNUMEROUS TREE BRANCHES DOWN AND SHINGLES BLOWN OFF ROOFS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KDMA), launched 12:00Z, 11.7 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2012-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 80 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2012-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
80 J/kg
Mixed-layer CIN
-373 J/kg
Mixed-layer LCL
2508 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

250 
WUUS55 KPSR 082342
SVRPSR
AZC007-090030-
/O.NEW.KPSR.SV.W.0031.120808T2342Z-120809T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
442 PM MST WED AUG 8 2012

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA...
  THIS INCLUDES THE CITIES OF...CHRISTMAS...WINKELMAN...HAYDEN...

* UNTIL 530 PM MST

* AT 438 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES NORTH OF CHRISTMAS...AND
  MOVING SOUTHWEST AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING.
MOVE TO SHELTER INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS.

&&

LAT...LON 3315 11062 3308 11070 3307 11073 3304 11072
      3298 11078 3318 11090 3326 11074 3314 11059
TIME...MOT...LOC 2342Z 050DEG 6KT 3315 11073

$$

LEINS
2 follow-up statements
126 
WWUS55 KPSR 082357
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
457 PM MST WED AUG 8 2012

AZC007-090030-
/O.CON.KPSR.SV.W.0031.000000T0000Z-120809T0030Z/
GILA AZ-
457 PM MST WED AUG 8 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MST
FOR SOUTH CENTRAL GILA COUNTY...

AT 457 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR CHRISTMAS...MOVING
SOUTHWEST AT 5 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HAYDEN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.

&&

LAT...LON 3314 11059 3315 11062 3308 11070 3307 11073
      3304 11072 3298 11078 3318 11090 3326 11074
TIME...MOT...LOC 2358Z 050DEG 6KT 3313 11075

$$

LEINS
103 
WWUS55 KPSR 090029
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
529 PM MST WED AUG 8 2012

AZC007-090039-
/O.EXP.KPSR.SV.W.0031.000000T0000Z-120809T0030Z/
GILA AZ-
529 PM MST WED AUG 8 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL GILA COUNTY WILL
EXPIRE AT 530 PM MST...

THE STORM HAS DISSIPATED AND HAS MOVED OUT OF GILA COUNTY. REPORT 
SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL 
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.

LAT...LON 3314 11059 3315 11062 3308 11070 3307 11073
      3304 11072 3298 11078 3318 11090 3326 11074
TIME...MOT...LOC 0029Z 050DEG 6KT 3310 11080

$$

LEINS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 3:45 PM MST, 57 minutes earlier.

Area forecast discussion, Aug 8, 3:45 PM MST, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
345 PM MST WED AUG 8 2012

.SYNOPSIS...
STRONG HIGH PRESSURE WILL PREVAIL OVER THE DESERT SOUTHWEST THROUGH
THE REST OF THIS WEEK AND INTO THE WEEKEND...RESULTING IN WELL ABOVE
NORMAL TEMPERATURES AND PERIODS OF EXCESSIVE HEAT. THUNDERSTORM
CHANCES WILL BE FOCUSED MAINLY OVER HIGHER TERRAIN OF NORTHERN AND
EASTERN ARIZONA...THOUGH THERE WILL BE A SLIGHT CHANCE OF LATE
AFTERNOON AND EVENING STORMS TODAY AND THURSDAY OVER THE LOWER
DESERTS OF ARIZONA. ABOVE NORMAL TEMPERATURES WILL PERSIST THROUGH
AT LEAST THE WEEKEND BEFORE A MODEST COOLING TREND BEGINS EARLY NEXT
WEEK.

&&

.DISCUSSION...
SCATTERED THUNDERSTORMS HAVE DEVELOPED OVER THE WHITE MOUNTAINS AND
ARE SPREADING INTO EASTERN GILA AND NORTHERN GRAHAM COUNTIES.
ELSEWHERE OVER SOUTHEAST AND NORTHERN ARIZONA STORMS HAVE BEEN
ISOLATED. JUST SOUTH OF CALIFORNIA...STORMS OVER THE BAJA MOUNTAINS
HAVE BEEN STRUGGLING TO SURVIVE AS THEY DRIFT NORTHWARD. AFTERNOON
CONDITIONS ON THE LOWER DESERTS HAVE REACHED EXCESSIVE HEAT CRITERIA
YET DEW POINTS ARE STILL IN THE 50S. THIS SUGGESTS THE AVAILABILITY
OF CAPE. MADE AN EARLIER UPDATE TO THE FORECASTS TO NUDGE UP POPS
FOR TONIGHT OVER SOUTH-CENTRAL ARIZONA AND THIS STILL LOOKS GOOD.
WITH LARGE TEMP/DEW POINT SPREADS...STORMS WILL BE BETTER WIND
PRODUCERS THAN RAIN PRODUCERS. GIVEN THE ENVIRONMENT...AS WELL AS
HI-RES MODEL OUTPUT...EXPECT TO SEE SOME OUTFLOWS ON THE LOWER
DESERTS LATE THIS AFTERNOON AND EVENING...WHICH WILL BE NECESSARY TO
INITIATE NEW STORMS. HOWEVER...NEW STORM DEVELOPMENT AWAY FROM
HIGHER TERRAIN IS LIKELY TO BE ISOLATED. IF SOUTHERN PINAL AND/OR
NORTHERN PIMA COUNTY GETS ACTIVE ENOUGH...A DUST STORM WILL BE A
DISTINCT POSSIBILITY. THIS SCENARIO IS NOT A DONE DEAL THOUGH.

FOR THURSDAY...MODELS SHOW A MOISTURE AXIS DRIFTING OVER SOUTHWEST
ARIZONA...WITH DRY AIR JUST TO THE EAST. DRY AIR BECOMES MOST
NOTABLE IN THE AFTERNOON. PRIOR TO THAT LINGERING DEBRIS CLOUDS
COMBINED WITH SUBTLE EFFECTS OF OUTFLOWS WILL LEAD TO SLIGHTLY LOWER
HIGH TEMPERATURES...BUT NOT ENOUGH TO DROP BELOW EXCESSIVE HEAT
THRESHOLDS. THE DRY ADVECTION WILL LEAD TO A DECREASE IN POPS OVER
SOUTH-CENTRAL ARIZONA...ONLY LOW END SLIGHT CHANCE. BUT SLIGHT
CHANCE EXPANDS TO SOUTHWEST ARIZONA. EVEN MORE DRY AIR FOR FRIDAY
WITH SLIGHT CHANCES LIMITED TO ZONE 24. HIGH TEMPS NUDGE UPWARD AS
WELL.

AN INVERTED TROUGH...CURRENTLY SOUTH OF TEXAS...IS ADVERTISED
BY GFS AND ECMWF TO LEAD TO AN UPSWING IN MOISTURE OVER THE WEEKEND
BUT MAINLY OVER SOUTHWEST ARIZONA INTO SOUTHEAST CALIFORNIA. HELD
OFF ON INTRODUCING POPS THERE DUE TO UNCERTAINTIES IN CAPE. DUE TO
MOISTURE DISTRIBUTION AND PROXIMITY TO THE HIGH CENTERED FURTHER
EAST...EXCESSIVE HEAT CONDITIONS ARE ANTICIPATED TO CONTINUE OVER
SOUTH-CENTRAL ARIZONA BUT EASE A BIT OVER SOUTHWEST ARIZONA AND
SOUTHEAST CALIFORNIA. EARLY NEXT WEEK...A TROUGH PASSING TO THE
NORTH WILL WEAKEN THE HIGH AND LEAD TO SOMEWHAT COOLER TEMPS.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...
SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON
NORTH AND EAST OF PHOENIX. PROBABILITIES ARE STILL RELATIVELY HIGH
THAT AN OUTFLOW BOUNDARY FROM THESE STORMS WILL REACH THE TERMINALS
BY THIS EVENING...PRODUCING A PERIOD OF GUSTY EASTERLY OR
NORTHEASTERLY WINDS. DEPENDING ON THE STRENGTH OF THE OUTFLOW
BOUNDARY...ISOLATED TO SCATTERED STORMS WITH RAINFALL ALSO HAVE THE
POTENTIAL TO DEVELOP IN THE PHOENIX METRO AREA...PARTICULARLY
TOWARDS KIWA. ANY STORMS THAT FORM WILL BE CAPABLE OF PRODUCING
STRONG DOWNBURST WINDS AND POTENTIALLY POCKETS OF BLOWING DUST.
GIVEN THE EXPECTED SCATTERED COVERAGE...HAVE ONLY INCLUDED A TEMPO
MENTION OF MVFR VISIBILITIES AT THE FAVORED KIWA SITE.

SOUTHEAST CALIFORNIA/SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...
NO AVIATION WX IMPACTS EXPECTED TODAY/TONIGHT. JUST LIGHT DIURNAL
WINDS AND OCCASIONAL MID-HIGH CLOUDS.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
SATURDAY THROUGH WEDNESDAY...
A PERSISTENT AREA OF HIGH PRESSURE ACROSS THE DESERT SOUTHWEST WILL
RESULT IN A PROLONGED PERIOD OF WELL ABOVE NORMAL TEMPERATURES. BY
THE MIDDLE OF NEXT WEEK...THIS HIGH PRESSURE WILL SLOWLY SLIDE EAST
ALLOWING SOME SLIGHT COOLING AND INTRODUCTION OF MONSOON MOISTURE.
PRIMARILY DRY CONDITIONS WILL CONTINUE INTO EARLY NEXT WEEK WITH
AFTERNOON RELATIVE HUMIDITY VALUES GENERALLY DROPPING INTO THE TEENS
EACH DAY...AND GOOD OVERNIGHT RECOVERY. THUNDERSTORM ACTIVITY WILL
BE MOSTLY RELEGATED TO THE HIGHER ELEVATIONS NORTH AND EAST OF
PHOENIX THROUGH AT LEAST MONDAY.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...EXCESSIVE HEAT WARNING UNTIL 8 PM MST SUNDAY
     AZZ022-023-027-028.

     EXCESSIVE HEAT WARNING FROM 10 AM TODAY TO 8 PM MST
     FRIDAY AZZ020-021-025-026.

CA...EXCESSIVE HEAT WARNING FROM 10 AM TODAY TO 8 PM PDT
     FRIDAY CAZ031>033.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...AJ
AVIATION...HIRSCH
FIRE WEATHER...HIRSCH
Hazardous weather outlook, Aug 8, 6:03 AM MST, 10 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
603 AM MST WED AUG 8 2012

AZZ024-091315-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
603 AM MST WED AUG 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON AND EVENING.
ANY STORMS THAT DEVELOP ARE CAPABLE OF PRODUCING FREQUENT
LIGHTNING...GUSTY WINDS...AND BRIEF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE
INTO EARLY NEXT WEEK. THUNDERSTORMS THAT DEVELOP HAVE THE POTENTIAL
TO PRODUCE FREQUENT LIGHTNING...GUSTY WINDS...AND LOCALLY HEAVY
RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AZZ022-023-027-028-091315-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
603 AM MST WED AUG 8 2012

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM MST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

AN EXCESSIVE HEAT WARNING IS IN EFFECT FOR THE SOUTH CENTRAL ARIZONA
DESERT AREAS OF MARICOPA AND NORTHWEST PINAL COUNTIES...INCLUDING
THE GREATER PHOENIX METROPOLITAN AREA...GILA BEND AND CASA GRANDE.
THERE IS ALSO A SLIGHT CHANCE OF EVENING THUNDERSTORMS. THE STRONGEST
STORMS WILL BE CAPABLE OF PRODUCING FREQUENT LIGHTNING... WIND GUSTS
IN EXCESS OF 35 MPH AND BLOWING DUST.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

PERIODS OF EXCESSIVE HEAT WILL CONTINUE INTO EARLY NEXT WEEK.
DAYTIME TEMPERATURES AT OR ABOVE 110 DEGREES...AND OVERNIGHT LOW
TEMPERATURES IN THE UPPER 80S TO LOW 90S. THERE IS ALSO A SLIGHT CHANCE
OF EVENING THUNDERSTORMS...MAINLY THURSDAY AND FRIDAY. THE STRONGEST
STORMS WILL BE CAPABLE OF PRODUCING FREQUENT LIGHTNING... WIND GUSTS
IN EXCESS OF 35 MPH AND BLOWING DUST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AZZ020-021-025-026-CAZ031>033-091315-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
603 AM MST WED AUG 8 2012 /603 AM PDT WED AUG 8 2012/

...EXCESSIVE HEAT WARNING IN EFFECT FROM 10 AM MST /10 AM PDT/ THIS
MORNING TO 8 PM MST /8 PM PDT/ FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-
CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

VERY HOT TEMPERATURES EXPECTED TO CONTINUE INTO THE WEEKEND. AN
EXCESSIVE HEAT WARNING REMAINS IN EFFECT THROUGH FRIDAY EVENING. HIGH
TEMPERATURES WILL RANGE FROM 110 TO 116 DEGREES WITH OVERNIGHT LOWS
ONLY COOLING INTO THE UPPER 80S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ030-091315-
JOSHUA TREE NATIONAL PARK-
603 AM PDT WED AUG 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Special weather statement, Aug 8, 4:25 PM MST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
425 PM MST WED AUG 8 2012

AZZ024-090030-
GILA AZ-
425 PM MST WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA

UNTIL 530 PM MST

AT 419 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTH OF CHRISTMAS...MOVING SOUTHWEST AT
5 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
   CHRISTMAS...

IF THIS STORM INTENSIFIES...A WARNING MAY BE NEEDED. STAY TUNED TO
NOAA WEATHER RADIO...LOCAL RADIO OR TV FOR THE LATEST UPDATES.

LAT...LON 3312 11060 3313 11063 3306 11072 3304 11070
      3302 11072 3297 11078 3317 11090 3329 11071
      3316 11056
TIME...MOT...LOC 2325Z 046DEG 5KT 3316 11071

LEINS

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 4:25 PM MSTSpecial Weather StatementPSR65 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.